# SDR DALA2023071905843

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 90,840 hours, 41,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0678 R3 DOOR ARMING LEVER IS DIFFICULT TO ARM AND IS STICKING. CORRECTIVE ACTION: REMOVED DEBRI FROM R3 DOOR MATING SURFACE CYCLED DOOR & ARMING LEVER MULTIPLE TIMES CHECKS NML AT THIS TIME REF B757 AMM 52-11. (4950976)
